Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 543–551 (Mi mz8076)  

This article is cited in 2 scientific papers (total in 2 papers)

Singular generalized functions of an infinite-dimensional argument

A. V. Uglanov

M. V. Lomonosov Moscow State University

Abstract: It is proved that every generalized function (on a Hilbert space), concentrated on a surface of infinite codimension, is equal to zero.

Full text: PDF file (636 kB)

English version:
Mathematical Notes, 1977, 22:4, 794–799

Bibliographic databases:

UDC: 517.5
Received: 11.05.1976

Citation: A. V. Uglanov, “Singular generalized functions of an infinite-dimensional argument”, Mat. Zametki, 22:4 (1977), 543–551; Math. Notes, 22:4 (1977), 794–799

Citation in format AMSBIB
\Bibitem{Ugl77}
\by A.~V.~Uglanov
\paper Singular generalized functions of an infinite-dimensional argument
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 543--551
\mathnet{http://mi.mathnet.ru/mz8076}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=487453}
\zmath{https://zbmath.org/?q=an:0367.46040}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 794--799
\crossref{https://doi.org/10.1007/BF01146426}


Linking options:
  • http://mi.mathnet.ru/eng/mz8076
  • http://mi.mathnet.ru/eng/mz/v22/i4/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Uglanov, “Surface integrals in a Banach space”, Math. USSR-Sb., 38:2 (1981), 175–199  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Uglanov, “Surface integrals in Frechet spaces”, Sb. Math., 189:11 (1998), 1719–1737  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021